Next Article in Journal / Special Issue
Fractional Differential Texture Descriptors Based on the Machado Entropy for Image Splicing Detection
Previous Article in Journal
Energetic and Exergetic Analysis of an Ejector-Expansion Refrigeration Cycle Using the Working Fluid R32
Previous Article in Special Issue
Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation
Article Menu

Export Article

Open AccessArticle
Entropy 2015, 17(7), 4762-4774; doi:10.3390/e17074762

H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates

Department of Control Science and Engineering, Tongji University, Shanghai 201804, China
Author to whom correspondence should be addressed.
Academic Editors: J. A. Tenreiro Machado and António M. Lopes
Received: 30 April 2015 / Revised: 19 June 2015 / Accepted: 1 July 2015 / Published: 6 July 2015
(This article belongs to the Special Issue Complex and Fractional Dynamics)
View Full-Text   |   Download PDF [436 KB, uploaded 6 July 2015]   |  


The problem of robust H control is investigated for Markov jump systems with nonlinear noise intensity function and uncertain transition rates. A robust H performance criterion is developed for the given systems for the first time. Based on the developed performance criterion, the desired H state-feedback controller is also designed, which guarantees the robust H performance of the closed-loop system. All the conditions are in terms of linear matrix inequalities (LMIs), and hence they can be readily solved by any LMI solver. Finally, a numerical example is provided to demonstrate the effectiveness of the proposed methods. View Full-Text
Keywords: robust H control; Markovian parameters; nonlinearity; uncertainty robust H control; Markovian parameters; nonlinearity; uncertainty

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Wang, X.; Guo, Y. H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates. Entropy 2015, 17, 4762-4774.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top